# SDR SWAA2023102613720

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,633 hours, 35,649 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193AL HAS EDGE DAMAGE AT UPPER AFT TRAILING EDGE THAT IS DELAMINATED APPROXIMATELY 2 AFT OF TE TO 4 DOWN FROM UPPER END (AFT UPPER CORNER OF PANEL).<[01] DELAM IS 6 INCHES FROM TOP OF TRAILING EDGE OF PANEL 193AL AND 2 1/2 INCHES IN WIDTH. DAMAGE IS OUT OF LIMITS REF SRM 53-40-70-1A-1 ITEM (6).;[02] COMPLIED WITH TSR 2023008594 REF TTG8Q00P6ENS.;[03] COMPLETED TEMP REPAIR IAW EA 23-153-03152
